MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V.; DBD-PODIATRY

PRODUCTOS MEDLINE S.A. DE C.V.; DBD-PODIATRY
Catalog Number DYNJ906994C
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, on (b)(6) 2025, "the pack was being opened prior to the case starting and the debris was found along with the moisture in the syringe.".
 
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, "the pack was being opened prior to the case starting and the debris was found along with the moisture in the syringe." per the facility, no patient involvement.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-PODIATRY
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no. 10
parque industrial oradel
nuevo laredo tamaulipas, 88285
MX  88285
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key22841251
Report Number3004122598-2025-00005
Device Sequence Number9279833
Product Code OJH
UDI-Device Identifier10195327011833
UDI-Public10195327011833
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Catalogue NumberDYNJ906994C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown